International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 653-662
Integral operators of certain univalent functions
Department of Mathematics, University of Papua New Guinea, Box 320, University P.O., , Papua New Guinea
Received 1 October 1984
Copyright © 1985 O. P. Ahuja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A function , analytic in the unit disc , is said to be in the family if for some and for all in , where , . The The class contains the starlike functions of order for and the convex functions of order for . We study a class of integral operators defined on . Finally an argument theorem is proved.